# SDR ABXA9600374

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114272
- Condition: Dented
- Location: Fs 966-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT AFT FUSELAGE SKIN HAD TWO DENTS BETWEEN FS 966 AND 987, BETWEEN LONGERONS 16R AND 18R.  REPAIRED AFT FUSELAGE SKIN IAW ABX REA D953-13715-MR.
